MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD SOLIS COMM MODULE; ACCESSORIES, PUMP, INFUSION

SMITHS MEDICAL ASD, INC. CADD SOLIS COMM MODULE; ACCESSORIES, PUMP, INFUSION
Catalog Number 21-2131-25
Medical Device Problem Codes Failure to Infuse (2340); Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the device had wireless module intermittent connection issues.There was unknown patient involvement and unknown patient harm/adverse event reported.
 
Additional Manufacturer Narrative
D9: product received date 11/8/2024.H3: one device was returned for analysis with complaint that the device had an intermittent connectivity alarm and would not run.A dhr review is not applicable in this case because item is a purchased finished good, manufacturing records are retained by the supplier at their manufacturing site and are not readily available for review.Complaint that the device has wireless module intermittent connection issues could not be duplicated.Evaluation found the comm module connecting to the pump properly and was being detected without errors when paired with a known good operating pump.Testing did find the comm module failing to enable its wireless settings and connect to the wireless network.The most probable cause is a malfunctioning wireless radio board.Comm module is being sent to supplier for further analysis.

Brand Name
CADD SOLIS COMM MODULE
Common Device Name
ACCESSORIES, PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key20547395
Report Number3012307300-2024-12194
Device Sequence Number12569024
Product Code MRZ
UDI-Device Identifier15019517171969
UDI-Public(01)15019517171969(17)241217(10)18489537
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2024
Device Catalogue Number21-2131-25
Device Lot Number18489537
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by Manufacturer02/26/2025
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown